# SDR RAIA201710230001

- Difficulty date: October 23, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 37,787 hours, 22,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGENCY SIGN ADJACENT TO GALLEY INOPERATIVE.  SECURED THE CONNECTOR ON THE SIGN,  R & R THE NR  1 INVERTER, OPS CHECKED GOOD.
